# SDR EIA2003045

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 780,025 hours, 18,588 cycles
- Engine: Pwa JT9D7F
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 322963010
- Part serial: 3750212
- Condition: Failed
- Location: Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J

## Discrepancy

NR 3 ENGINE ANTI-ICE VALVE INOPERATIVE.  REPLACED NR 3 ENGINE ANTI-ICE VALVE, OPS AND LOCK CHECK,  OK.  IAW 30-21-03 AND 30-21-00.
